CSpace

Browse/Search Results:  1-10 of 1088 Help

Selected(0)Clear Items/Page:    Sort:
Properties of the least action level, bifurcation phenomena and the existence of normalized solutions for a family of semi-linear elliptic equations without the hypothesis of autonomy 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 315, 页码: 179-199
Authors:  Song, Linjie
Favorite  |  View/Download:8/0  |  Submit date:2022/04/02
Bifurcation  Normalized solutions  Nehari manifold  Pohozaev identity  
Analysis of a reaction-diffusion system about West Nile virus with free boundaries in the almost periodic heterogeneous environment 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2022, 卷号: 73, 期号: 2, 页码: 27
Authors:  Cheng, Chengcheng;  Zheng, Zuohuan
Favorite  |  View/Download:9/0  |  Submit date:2022/04/29
Almost periodic  Free boundary  Principal Lyapunov exponent  Spreading-vanishing  Asymptotic spreading speed  
Holomorphic Immersions of Bi-Disks into 9D Real Hypersurfaces with Levi Signature (2,2) 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2022, 卷号: 2022, 期号: 7, 页码: 5466-5505
Authors:  Foo, Wei Guo;  Merker, Joel
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Ancient finite entropy flows by powers of curvature in R-2 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2022, 卷号: 216, 页码: 19
Authors:  Choi, Kyeongsu;  Sun, Liming
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
Curve shortening flow  Ancient solutions  Fully nonlinear parabolic PDEs  
RECOVERING A BOUNDED ELASTIC BODY BY ELECTROMAGNETIC FAR-FIELD MEASUREMENTS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2022, 页码: 21
Authors:  Zhu, Tielei;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:11/0  |  Submit date:2022/04/29
Interaction  Maxwell's equations  Navier equation  well-posedness  inverse scattering  uniqueness  
Global Solutions of the Compressible Euler Equations with Large Initial Data of Spherical Symmetry and Positive Far-Field Density 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 3, 页码: 1699-1771
Authors:  Chen, Gui-Qiang G.;  Wang, Yong
Favorite  |  View/Download:9/0  |  Submit date:2022/04/02
Sufficient conditions for existence of global minimizers of functions on Hilbert spaces 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2022, 页码: 11
Authors:  Chen, Liang;  Dai, Yu-Hong;  Wei, Zhou
Favorite  |  View/Download:11/0  |  Submit date:2022/04/02
Sufficient condition  Global minmizer  Primal-lower-nice  Subdifferential evolution problem  Palais-Smale condition  
5 The least squares estimator of random variables under convex operators on L-F(infinity) (mu) space 期刊论文
STATISTICS & PROBABILITY LETTERS, 2022, 卷号: 181, 页码: 7
Authors:  Sun, Chuanfeng;  Ji, Shaolin;  Kong, Chuiliu
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
Least squares estimator  Conditional expectation  Convex operator  Minimax theorem  
Existence of multi-bump solutions for a system with critical exponent in R-N 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 505, 期号: 2, 页码: 37
Authors:  Nie, Jianjun;  Ding, Yanheng
Favorite  |  View/Download:9/0  |  Submit date:2022/04/02
Elliptic system  Critical exponent  Finite dimensional reduction  Multi-bump solutions  
Convergence properties of a restricted Newton-type method for generalized equations with metrically regular mappings 期刊论文
APPLICABLE ANALYSIS, 2022, 卷号: 101, 期号: 1, 页码: 14-34
Authors:  Rashid, M. H.;  Yuan, Ya-xiang
Favorite  |  View/Download:8/0  |  Submit date:2022/04/29
Generalized equation  set-valued mappings  metrically regular mappings  restricted Newton-type method  semi-local convergence